Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commuting vector fields on $ S\sp{2}$


Author: Elon L. Lima
Journal: Proc. Amer. Math. Soc. 15 (1964), 138-141
MSC: Primary 57.34
DOI: https://doi.org/10.1090/S0002-9939-1964-0159342-8
MathSciNet review: 0159342
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.34

Retrieve articles in all journals with MSC: 57.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0159342-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society